I need something to get me through the day, have been having massive panic attacks and severe depression lately. I don't think talking to someone is going to help. I need help right away.
It is awful when you are having panic attacks and depression. Buspar can stop working, no one knows why. You do not sound like you are in a good place. It may be best to go see your doctor for something to help even if it is something short term. If you really feel like you cannot get through the day you can opt to go to the emergency room. Try to get some help as soon as you can.
My thoughts are with you.
I don't know if it stops working or not... depends on how long you've taken it. Your doc should be able to prescribe you a benzo such as Ativan, Klonopin, or Xanax if your anxiety is that bad. For depression, you're going to need an antidepressant that works well for you. Don't forget the CBT - that's the most crucial part. Otherwise you'll stay stuck in depression, anxiety, and panic attacks.
You can up the dosage, ask your MD.
I take Kava Kava I also increased my Buspar to 20mg day and I take propanolol for anxiety which is fast acting and good for situational anxiety.
My doc recently changed my antidepressant and mood stabilizer so I know what panic attack disorder feels like and have just suffered a 4 days of it until my new mood stabilizer started kicking in properly.
The previous antidepressant I was on was Effexor XR and that is well known for its anti-anxiety properties and for stopping panic disorder. I suffered very little anxiety on that drug and not a panic attack in sight. Unfortunately it made me tired and slow and so so sweaty. Ugh.
I hope you've found some relief. Panic attacks are the most scary thing I've ever experienced and I hate to think of all the people out there suffering with it now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2011 • 2 answers
Updated 13 days ago • 22 answers
Updated 27 Nov 2013 • 2 answers
Updated 15 Sep 2018 • 4 answers
Updated 9 Oct 2018 • 1 answer